Skip to Content

I have been on Subutex for 8 days now and I still feel bad, when will it stop?

Responses (2)

subuser31 13 Nov 2009

You will feel so much better around the three week mark.. Some people say a week or two but to really feel like going and hanging with friends or doin things with family it was at three weeks. I stopped thinking of using and only thought of how normal I felt. I remember thinking if this is what this drug is then I quit, no thanks and within another week I felt normal and less tweekish..hey give it a shot though, man I was eating Methadone like candy n by now I wouldve eaten 200 pills in three weeks. Good luck friend

Psycho969 13 Nov 2009

Thank you, I went straight from 95mgs Methadone to Suboxone, had an allergic reaction to the naloxone and was switched to Subutex, but I still feel sick.

Anonymous 15 Nov 2009

You should have been brought down to 30 milligrams of methadone before you were switched to suboxone. This is probably why you still feel bad after 8 days on subutex. If you can do some light exercise or walking it will help. I know you probably don't feel like it but it will help. Your doctor should have known not to put you on subutex while on that high a dose of methadone.

Psycho969 15 Nov 2009

I try to take two 8mgs per day, generic, and having a hell of a time getting it to break down. Should I be trying to take more or less. Tuesday my Doc is at least going to write me for name brand Subutex. I would really love to have your opnion on these things. Please write back soon.

Anonymous 15 Nov 2009

I don't know about the generic because I am on suboxone and there isn't one for suboxone. Try halving or quartering your pills and making sure you have some moisture in your mouth by taking a sip of water, but, not swallowing the pill pieces. It was very hard for me in the beginning to get the pills to dissolve as well and i broke the pill up and learned to take a sip of water or coffee. You want it to dissolve slowly so you can absorb all the medicine under your tongue. It should get easier with time. I couldn't talk with it in my mouth at first, but, I can now. Best of luck. Try the exercise, even 10 or 15 minutes because it causes your brain to release feel good chemicals on its own.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions